Translator Disclaimer
2017 Sharp bounds for the general Randić index $R_-1$ of a graph
E.I. Milovanović, M.P. Bekakos
Rocky Mountain J. Math. 47(1): 259-266 (2017). DOI: 10.1216/RMJ-2017-47-1-259

Abstract

Let $G$ be an undirected simple, connected graph with $n \geq 3$ vertices and $m$ edges, with vertex degree sequence $d_1\ge d_2 \ge \cdots \ge d_n$. The general Randi\'c index is defined by \[ R_{-1}=\sum _{(i,j)\in E}\frac {1}{d_id_j}. \] Lower and upper bounds for $R_{-1}$ are obtained in this paper.

Citation

Download Citation

E.I. Milovanović. M.P. Bekakos. "Sharp bounds for the general Randić index $R_-1$ of a graph." Rocky Mountain J. Math. 47 (1) 259 - 266, 2017. https://doi.org/10.1216/RMJ-2017-47-1-259

Information

Published: 2017
First available in Project Euclid: 3 March 2017

zbMATH: 1358.05178
MathSciNet: MR3619763
Digital Object Identifier: 10.1216/RMJ-2017-47-1-259

Subjects:
Primary: 05C50, 15A18‎

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2017
Back to Top